# SDR SWAA2015022336805

- Difficulty date: January 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 6546528
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT TRACK TIE DOWN CRACKED AT BS 460, RBL 13.80.  REPAIRED TIE DOWN IAW SRM & DWG.
